# SDR QXEA200500295

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 12,788 hours, 18,447 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0097
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 12,157 hours, 17,423 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2027 - THE CREW REPORTED AN INTERMITTENT SMOKE WARNING LIGHT WHILE AT CRUISE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED BOTH THE AFT AND FORWARD SMOKE DETECTORS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
